# SDR UALA2011041201765

- Difficulty date: April 11, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 45,975 hours, 12,478 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T4835504
- Part serial: 3
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F-O SLIDING WINDOW DELAMINATING.  CAPTAIN IS AGREEABLE TO FLY ONE LEG TO TPA DUE TO EXTENSION OF LIMITS IN LEGEND.  REMOVED AND REPLACED FO NR 2 SLIDING WINDOW WITH OVERHAULED UNIT & ADJUSTED IAW B767-300MM ON PEMCO NR 2542N00042.
